Description of the medicine: Paracetamol (Paracetamolum)
PARACETAMOLUM. Para- Acetaminophenol.
Synonyms: Opradol, Panadol, Ushamol, Abesanil, Acelifen, Acemol, Acetalgin, Acetaminophen, Acetaminophenol, Actasol, Algotropyl, Alvedon, Aminophen, Amphenol, Apagan, Apamide, Apanol, Biocetamol, Celifen, Cetadol, Cetanil, Chemcetaphen, Dapirex, Datril, Dexamol, Dimindol, Dolamin, Dolanex, Dolipram, Efferalgan, Erocetamol, Febridol, Febrinil, Febrinol, Fendon, Metamol, Minoset, Myalgin, Napamol, Naprinol, Nasprin, Nysacetol, Opradol, Pacemol, Panadol, Panadon, Paracinol, Paramol, Pyrenol, Pyrinazin, Rolocin, Tempramol, Tralgon, Tylemin, Tylenol, Ushamol, Valadol, Valgesic, Valorin, Volpan, Winadol, and others.
White or white with a cream or pink shade of crystalline powder. Easily soluble in alcohol, insoluble in water.
Paracetamol is chemically close to phenacetin. It is the main metabolite that rapidly forms in the body when taking phenacetin; Apparently, determines the analgesic effect of the latter. From analgesic activity, paracetamol does not differ significantly from phenacetin; Like phenacetin, it has a weak anti-inflammatory activity. The main advantages of paracetamol are lower toxicity, lower ability to cause the formation of methaemoglobin. However, this drug can also cause side effects; With prolonged use, especially in high doses, paracetamol may have nephrotoxic and hepatotoxic effects.
Paracetamol is absorbed in the upper intestine, metabolized in the liver, excreted mainly by the kidneys.
Indications for use are the same as for amidopyrine and phenacetin.
Doses for adults 0,2 - 0,4 g per reception 2 - 3 times a day.
Higher doses for adults inside: single 0.5 g, daily 1, 5 g.
Children aged from 6 to 12 months are prescribed 0,025-0,05 g, 2-5 years - 0.1-0.15 g, 6-12 years - 0.15-0.25 g at reception 2 - 3 times a day.
When using paracetamol, follow the function of the liver, the state of the hematopoietic system; Allergic reactions are possible.
Forms of production: powder and tablets of 0.2 g.
Storage: List B. In a well-ukuporennoy packaging, protecting from the effects of light: tablets - in the dark place.
Recently, due to the restriction of the use of amidopyrine and phenacetin, paracetamol and paracetamol-containing combined dosage forms (in combination with acetylsalicylic acid, analgin, caffeine, codeine, etc.) have become relatively common.
Abroad, paracetamol (panadol, panadone) is available in various dosage forms: in the form of tablets, capsules, medicine, syrup, "effervescent" powders. There are a number of combined dosage forms containing paracetamol in combination with caffeine, codeine and other drugs;
In the Republic of Korea, the preparation Coolpain-S (Kulpane-S, Kulpan-C) - tablets containing 0.5 g of paracetamol and 0.25 g of methionine is produced.
Rp .: Tab. Paracetamoli 0.2 N. 10
DS 1 tablet 3 times a day
Rp .: Paracetamoli
Ac. Acetylsalicylici aa 0.25
Coffeini natrio-benzoatis O, l